Regularized traces of a perturbed Laplace–Beltrami operator on the unit two-dimensional sphere
Matematičeskie zametki, Tome 67 (2000) no. 5, pp. 702-705
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_67_5_a6,
author = {V. V. Dubrovskii and S. A. Terent'ev},
title = {Regularized traces of a~perturbed {Laplace{\textendash}Beltrami} operator on the unit two-dimensional sphere},
journal = {Matemati\v{c}eskie zametki},
pages = {702--705},
year = {2000},
volume = {67},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_67_5_a6/}
}
TY - JOUR AU - V. V. Dubrovskii AU - S. A. Terent'ev TI - Regularized traces of a perturbed Laplace–Beltrami operator on the unit two-dimensional sphere JO - Matematičeskie zametki PY - 2000 SP - 702 EP - 705 VL - 67 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_2000_67_5_a6/ LA - ru ID - MZM_2000_67_5_a6 ER -
V. V. Dubrovskii; S. A. Terent'ev. Regularized traces of a perturbed Laplace–Beltrami operator on the unit two-dimensional sphere. Matematičeskie zametki, Tome 67 (2000) no. 5, pp. 702-705. http://geodesic.mathdoc.fr/item/MZM_2000_67_5_a6/
[1] Shubin M. A., Psevdodifferentsialnye operatory i spektralnaya teoriya, Nauka, M., 1978
[2] Podolskii V. E., “Formula regulyarizovannogo sleda operatora Laplasa–Beltrami s gladkim potentsialom na sfere $S^2$”, Russ. J. Math. Phys., 4:1 (1996), 123–130 | MR
[3] Dubrovskii V. V., “O regulyarizovannykh sledakh differentsialnykh operatorov v chastnykh proizvodnykh”, Tr. sem. im. I. G. Petrovskogo, 9, Izd-vo Mosk. un-ta, M., 1983, 40–44 | MR | Zbl
[4] Sadovnichii V. A., Teoriya operatorov, Izd-vo MGU, M., 1986
[5] Gokhberg I. Ts., Krein M. G., Vvedenie v teoriyu lineinykh nesamosopryazhennykh operatorov, Nauka, M., 1965